How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Abid Your Own Question
Dr. Abid
Dr. Abid, Doctor
Category: Medical
Satisfied Customers: 5957
Experience:  MBBS, FCPS(R)
16766337
Type Your Medical Question Here...
Dr. Abid is online now
A new question is answered every 9 seconds

I was recently released from the hospital, for what I

Customer Question

I was recently released from the hospital, for what I thought was a crohns flare up. but found out I was dealing with c-dif. they put me on an antibiotic, and delodan for pain. I have been home for three days know and am not feeling well. I am still having diarrea, on top of feeling clammy, w/cold sweats constantly! and constant tickling in my throat w/ coughing. losing weight daily
JA: How long have you been dealing with the cough? Are you having any other symptoms?
Customer: It began in the hospital, about 50r 6 days know
JA: Anything else in your medical history you think the doctor should know?
Customer: not that I can think of. Oh, while I was in the hospital, I developed a rash in my mouth and throat associated with bleeding, and fever, which I was tested for strep. (neg) result. but was given Miracle mouth wash.
Submitted: 2 months ago.
Category: Medical
Expert:  Dr. Abid replied 2 months ago.

Hi. I amCustomerWelcome to Just Answer and thank you for the question.
I'm reviewing your question now and will post back with your reply.

Expert:  Dr. Abid replied 2 months ago.

It would be ideal for you to visit ER to get IV HYDRATION , as you are feeling weakness , cold and clammy , this is because of low water and electrolytes in body , you need to replace it immediately .

Meanwhile , it would be ideal for you to have Oral Metronodiazole 400 mg three times a day for week to clear C diificle infection please .

Please proceed as I advised you .

Good luck .

Please let me know if you have any further questions. And please take the time to leave me a positive rating if you are satisfied with the answer. You can always ask me for a follow-up question post rating the answer. You can also ask for me in the future by going on the linkhttp://www.justanswer.com/medical/expert-dr-abid/”

Expert:  Dr. Abid replied 2 months ago.

Are you there ..

Customer: replied 2 months ago.
I was sent home with,Vancomycin hci capsule.
Expert:  Dr. Abid replied 2 months ago.

You may need hydration and electrolytes please .

Vancomycin is also good choice .

Regards .